Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

so marina (birth control) help!

I've been on the birth control marina (yeah the 5 year one) for less then 2 months & I haven't had a period scents I've had it in that's not normal for me last time that happened it turned out i was pregnant ..on the note i feel vary pregnant i feel like my tummy is bigger & I'm eating more i took a pregnancy test last month it said - (no) so should i take another or what is it just the birth control i know its suppose to trick your body into thinking its pregnant so you don't get pergo but what the hell but also i did just have a baby 3 months ago i am breast feed but i already had my first period scents her birth

Answer Question
 
Anonymous

Asked by Anonymous at 9:04 PM on Dec. 1, 2009 in Health

Answers (5)
  • i was on Mirena for 3 years and the 2nd month I was on it I no longer had periods and didn't have one againe until I had it taken out..I always felt pregnant but I know its just a side effect..i took 4 pregnancy tests once and all of them came out negative..When I spoke with my doctor as to the reason why it made me feel that way she said that in some women the hormones in Mirena can make you feel queesy, and feel pregnant..I do know its normal to not have your period while on Mirena..But you should always make yourself an appointment and ask your doctor to be sure..
    GiannasMommy06

    Answer by GiannasMommy06 at 9:07 PM on Dec. 1, 2009

  • I had the Mirena for a year and a half. After two months I no longer had my periods either, and I felt pregnant all the time. I gained 25-30 lbs while on it also. I ended up getting it taken out because I hated how it made me feel 99% of the time.
    fallnangel93

    Answer by fallnangel93 at 9:11 PM on Dec. 1, 2009

  • Ive had the Mirena for 15 months now and after the first month or two my period was gone and no where to be found up untill last week and I had a very light one for 3 days and now today I have had horrible cramps but no period. It is normal to not have a period though there is woman that still have normal monthly periods. I too am having this thing taken out next month cause I hate how it makes me feel. Ive gained about 20 lbs while being on it, I have daily headaches, Monthly migrains, I just dont feel like myself at all. You could take a test to just ease your mind and also follow up with your doc.
    AProsser

    Answer by AProsser at 9:39 PM on Dec. 1, 2009

  • That's the Mirena. You're not pregnant it's just the side effects
    Anonymous

    Answer by Anonymous at 12:25 AM on Dec. 2, 2009

  • did any one get the no sex drive?i can't stand it and my hubby isn't to pleased with it either lol
    Anonymous

    Answer by Anonymous at 11:44 AM on Dec. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN